JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • [r, s, t; f]-COLORING OF GRAPHS
  • Yu, Yong ; Liu, Guizhen ;
  • Journal of the Korean Mathematical Society, volume 48, issue 1, 2011, Pages 105~115
  • DOI : 10.4134/JKMS.2011.48.1.105
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • SLANT HELICES IN MINKOWSKI SPACE E13
  • Ali, Ahmad T. ; Lopez, Rafael ;
  • Journal of the Korean Mathematical Society, volume 48, issue 1, 2011, Pages 159~167
  • DOI : 10.4134/JKMS.2011.48.1.159
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • ω-MODULES OVER COMMUTATIVE RINGS
  • Yin, Huayu ; Wang, Fanggui ; Zhu, Xiaosheng ; Chen, Youhua ;
  • Journal of the Korean Mathematical Society, volume 48, issue 1, 2011, Pages 207~222
  • DOI : 10.4134/JKMS.2011.48.1.207
  • Abstract(view)
PDF Download(new window)